Skip to main content

Research Repository

Advanced Search

Some Inequalities in Functional Analysis, Combinatorics, and Probability Theory

Feng, Chunrong; Li, Liangpan; Shen, Jian

Authors

Liangpan Li

Jian Shen



Citation

Feng, C., Li, L., & Shen, J. (2010). Some Inequalities in Functional Analysis, Combinatorics, and Probability Theory. Electronic Journal of Combinatorics, 17(1), https://doi.org/10.37236/330

Journal Article Type Article
Publication Date 2010
Deposit Date Jan 5, 2021
Journal Electronic Journal of Combinatorics
Electronic ISSN 1077-8926
Publisher Electronic Journal of Combinatorics
Volume 17
Issue 1
DOI https://doi.org/10.37236/330